# SDR DL72W010187

- Difficulty date: February 1, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- Aircraft time: 76,900 hours, 52,169 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

OUTBOARD FLAPS WOULD NOT RETRACT.  AIR TURNBACK.  INSPECTED FLAP, NO DAMAGE NOTED.  RETRACTED FLAPS, NORMAL OPERATED FLAPS AND NO DEFECTS NOTED.  FOUND RT O/B FLAP TRANSMITTER CANNON PLUG EXCESSIVELY LOOSE.  CLEANED AND RESECURED PLUG.  REPLACED RT O/B TRANSMITTER, FLAP PER MM OPS CKS NORMAL.
